# SDR ASAA2022081339610

- Difficulty date: August 13, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,158 hours, 16,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 146A812553
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H SHIELD SUPPORT P/N 146A8125-53 IS CORRODED. GROUNDED - YES. EVALUATED AFT PIT RH SHIELD SUPPORT P/N 146A8125-53ORIGINAL THICKNESS .050" PER BAC DWG 146A8123-18 REV A SHEET.MAT REMOVED .006',.044" REMAINING.OUT OF LIMITS PER B737-800 SRM 53-60-15-1A-2 FIG 103 TABLE D.REMOVED AND REPLACED SHIELD SUPPORT W/ NEW PART # 146A8125-53 PO:1039187.3 IAW B737-800 SRM 51-40-02, SRM 51-40-05, AND BAC DWG 146A8123 SHEET 16 REV-.
